# SDR R61A2022112300740

- Difficulty date: November 19, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 39,847 hours, 26,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 012017
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 15,232 hours, 10,725 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAST EMERGENCY LIGHT OVER CENTER AISLE OF PAX CABIN INOPERATIVE. R&R RH SIDE AFT EMERGENCY LIGHT BATTERY PACK.
